×

On commuting transformations and roots. (English) Zbl 0185.29002


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] J. R. Blum and N. Friedman, On roots of transformations, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 5 (1966), 1 – 5. · Zbl 0161.14401 · doi:10.1007/BF00532809
[2] J. R. Blum and D. Hanson, On invariant probability measures. I, Pacific J. Math. 10 (1960), 1125-1129. · Zbl 0104.11006
[3] R. V. Chacon, Transformations having continuous spectrum, J. Math. Mech. 16 (1966), 399 – 415. · Zbl 0154.30602
[4] -, A geometric construction of measure preserving transformations, Proc. Fifth Berkeley Sympos. Math. Statist. and Prob. (to appear). · Zbl 0212.08401
[5] Paul R. Halmos, Lectures on ergodic theory, Chelsea Publishing Co., New York, 1960. · Zbl 0096.09004
[6] Paul R. Halmos, Square roots of measure preserving transformations, Amer. J. Math. 64 (1942), 153 – 166. · Zbl 0063.01887 · doi:10.2307/2371675
[7] Charles Standish, A class of measure preserving transformations, Pacific J. Math. 6 (1956), 553 – 564. · Zbl 0071.27703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.